# SDR AWXA200300767

- Difficulty date: June 10, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 30 RT 3 INCHES AFT OF FR 65 IN A 6 X 3 INCH AREA.  MAINTENANCE REMOVED DAMAGED AREA OF STRINGER 30 RT 3 INCHES AFT OF FR 65; FABRICATED A NEW SECTION OF STRINGER PER DWG 18D53480047 AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 53-0013 PG 201-210 FIG 201.
